Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/5670
Title: Orbits of double stars
Authors: Jacob, W. S
Keywords: Double Stars
Issue Date: Jan-1847
Publisher: Royal Astronomical Society
Citation: Monthly Notices of the Royal Astronomical Society, Vol. 7, pp. 190-191
Description: Open Access
URI: http://hdl.handle.net/2248/5670
???metadata.dc.rights???: © Royal Astronomical Society
???metadata.dc.relation.uri???: http://onlinelibrary.wiley.com/journal/10.1111/%28ISSN%291365-2966
Appears in Collections:W.S. Jacob (1849 - 1858)

Files in This Item:
File Description SizeFormat 
Orbits of double starsOpen Access139.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.